I've just switched today to Tirosint after taking Synthroid since the age of 9. I developed a all over my body itchy rash for the last 9 months. After 5 doctors I found a endo that put me on this hoping that my itchy rash will go away. Anyone else experience this problem and found Tirosint to help? I am desperate to figure this out.
My thyroid was removed 2 years ago. My Dr. started me on synthroid. After about 9 month I developed a goosebumps like rash that started on my arms and then started spread all over my body. My doctor them switched me to Tirosint because it is pure. The rash is better but, reappear sometimes. My hair became really brittle and broke off, and I now have dry skin.
Except for the above I feel great.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I just had my thyroid removed due to cancer. My doctor has prescribed Synthroid. I had gained about?
Posted 12 Nov 2009 • 1 answer
Posted 4 Aug 2010 • 1 answer
Posted 18 Aug 2011 • 2 answers
Posted 21 Jan 2015 • 1 answer
Posted 19 Mar 2016 • 0 answers